Scientific Program 13/Oct/2008 (Mon)@ ---@ 1st day@ ---

 

Session [1A]@ 9:00-10:25@ Chair : J. H. Kang (Yonsei Univ.)

* Yasuo Miake (Univ. of Tsukuba) [5]@ gWelcome and opening remarkh

* Yasuyuki Akiba (RIKEN) [50]@ gOverview of experimental results from RHICh

* Tetsufumi Hirano (Univ. of Tokyo) [30]@ gHydrodynamic modeling of heavy ion collisionsh

Coffee break (35min)

 

Session [1B]@ 11:00-12:40@ Chair : T. Sugitate (Hiroshima Univ.)

* Aihong Tang (BNL) [30]@ gSTAR Flow Reviewh

* Huichao Song (Ohio State Univ.) [30]@ gViscous hydrodynamics for relativistic heavy ion collisionsh

* Youngil Kwon (Yonsei Univ.), Kenta Shigaki (Hiroshima Univ.), Hideki Hamagaki (Univ. of Tokyo),

@ShinIchi Esumi (Univ. of Tsukuba) [40]@ gTowards LHC-ALICE collaboration (panel discussion)h

Photograph of the conference (in front of the building)

Lunch Break (1h20min)

 

Session [1C]@ 14:00-15:30@ Chair : T. Hatsuda (Univ. of Tokyo)

* Yoshitaka Hatta (Univ. of Tsukuba) [40]@ gHigh energy collisions in AdSh

* Youngman Kim (Korea Institute for Advanced Study) [20]@ gHeavy quarks in AdS/QCDh

* Sang-Jin Sin (Hanyang Univ.) [30]@ gHadrons and QGP in Dense medium, a holographic viewh

Coffee break (30min)

 

Session [1D]@ 16:00-18:00@ Chair : K. Shigaki (Hiroshima Univ.)

* Taku Gunji (Univ. of Tokyo) [40]@ gHeavy Quark and Quarkonia Production at RHICh

* Kenji Morita (Yonsei Univ.) [30]@ gCharmonium dissociation temperatures from QCD sum rulesh

* Hirotsugu Fujii (Univ. of Tokyo) [30]@ gNuclear Effects on the charm production in the CGC frameworkh

* Takashi Umeda (Univ. of Tsukuba) [20]@ gQCD Thermodynamics at fixed lattice scaleh

 

IAC/LOC meeting, Student meeting (Naoto Tanji, Maya Shimomura) 19:00-21:00


Scientific Program 14/Oct/2008 (Tue)@@ ---@ 2nd day@ ---

 

Session [2A]@ 9:00-10:30@ Chair : Y. G. Ma (Shanghai Inst. of App. Phys., CAS)

* Su Houng Lee (Yonsei Univ.) [50]@ gTheoretical overviewh

* ShinIchi Esumi (Univ. of Tsukuba) [40]@ gCollective expansion of QGPh

Coffee break (30min)

 

Parallel Session [2B1]@ 11:00-12:40@ Chair : Xin-Nian Wang (LBNL)

* Masakiyo Kitazawa (Osaka Univ.) [40]@ gsQM - strongly couple Quark Matter -h

* Kenji Fukushima (Yukawa Institute for Theoretical Physics) [30]@ gQCD Critical Pointh

* Sourendu Gupta (Tata Institute, India) [30]@ gThe Critical point of QCDh

Parallel Session [2B2]@ 11:00-12:40@ Chair : K. S. Lee (Chonnam Nat. Univ.)

* Sangyong Jeon (McGill Univ.) [40]@ gJet quenching and photon production in QGPh

* Hanzhong Zhang (Huazhong Normal Univ.) [30]

@ gSurface vs volume emission in photon-hadron correlationh

* Fu-Ming Liu (Central China Normal Univ.) [30]@ gCentrality-dependent pT spectrum of direct photonh

Lunch Break (1h20min)

 

Parallel Session [2C1]@ 14:00-15:20@ Chair : C. Nonaka (Nagoya Univ.)

* Yasushi Nara (Akita International Univ.) [20]@ gInitial conditions at RHICh

* Jin-Hui Chen (Shanghai Institute of Applied Physics, CAS) [20]

@ gMeasurement of phi-meson production at RHICh

* Yuanfang Wu (Huazhong Normal Univ.) [20]

@ gAnisotropic flow, impact parameter, and multiplicity in relativistic heavy ion collisionsh

* Maya Shimomura (Univ. of Tsukuba) [20]@ gSystematic study of elliptic flow at RHICh

Parallel Session [2C2]@ 14:00-15:20@ Chair : T. Chujo (Univ. of Tsukuba)

* In-Kwon Yoo (Pusan National Univ.) [20]@ gStar Asian computing centerh

* Hiroshi Masui (LBNL) [20]@ gv2 & hydroh

* Shingo Sakai (UCLA) [20]@ gCharm/bottom measurements at RHICh

* Guo-Liang Ma (Shanghai Institute of Applied Physics, CAS) [20]

@ gDi- and Tri- hadron correlation in partonic transport modelh

Coffee break (40min)

 

 

Scientific Program 14/Oct/2008 (Tue)@@ ---@ 2nd day continued@ ---

 

Parallel Student Session [2D1]@ 16:00-17:40@ Chair: C. H. Lee (Pusan Nat. Univ.)

* Shijun Mao (Tsinghua Univ.) [20]@ gBCS-BEC crossover in asymmetric nuclear matterh

* Naoto Tanji (Univ. of Tokyo) [20] @gParticle production by Schwinger mechanismh

* Lianyi He (Tsinghua Univ.) [20]@ gRelativistic BCS-BEC crossover at quark levelh

* Yukinao Akamatsu (Univ. of Tokyo) [20]

@ gHeavy Quark Diffusion with Relativistic Langevin Dynamics in the Quark-Gluon Fluidh

* Alexander Rothkopf (Univ. of Tokyo) [20]

@ gHeavy Quark Potential from a Spectral Decomposition of the Thermal Wilson Looph

Parallel Student Session [2D2]@ 16:00-17:40@ Chair : B. Hong (Korea Univ.)

* Yorito Yamaguchi (Univ. of Tokyo) [20]@ gDirect photon in PHENIXh

* Beomsu Chang (Yonsei Univ.) [20]

@ gCombinatorial pair background in the e+e- mass spectra in p+p collisions at sqrt(s) = 14 TeVh

* Misaki Ouchida (Hiroshima Univ.) [20]@ gLow mass vector meson measurements at RHICh

* Kyung Eon Choi (Pusan National Univ.) [20]

@ gGamma-conversion tomography of STAR detector system with silicon detector and futureh

* Chang Wook Son (Pusan National Univ.) [20]

@ gA Simple Method and Test of Single Photoelectron and Uniformity Measurement

@@ for Multi-Anode PMTh

 

Banquet 19:00-21:00


Scientific Program 15/Oct/2008 (Wed)@@ ---@ 3rd day@ ---

 

Session [3A]@ 9:00-10:30@ Chair : M. Asakawa (Osaka Univ.)

* Xin-Nian Wang (LBNL) [50]@ gQGP and Jetsh

* Nu Xu (LBNL) [40]@ gJets in STARh

Coffee break (30min)

 

Session [3B]@ 11:00-12:30@ Chair : H. Hamagaki (CNS, Univ. of Tokyo)

* Kang-Seog Lee (Chonnam National Univ.) [30]

@ gHadronization of a quark-gluon plasma via recombinationh

* Kensuke Homma (Hiroshima Univ.) [30]@ gFluctuation and HBT resultsh

* Enke Wang (Huazhong Normal Univ.) [30]

@gModification of heavy quark fragmentation function in QGPh

Lunch break (1h 30min)

 

Session [3C]@ 14:00-15:40@ Chair : In-Kwon Yoo (Pusan Nat. Univ.)

* Shoji Nagamiya (KEK, J-parc) [30]@ gJ-parc Overviewh

* Kyoichiro Ozawa (Univ. of Tokyo) [20]@ gDense Matter at J-parch

* Byungsik Hong (Korea Univ.) [20]@ gCompressed Baryonic Matter: Highlight & Prospectsh

* Raimond Snellings (NiKHEF) [30]@ gAnisotropic flow: from RHIC to the LHCh

Coffee break (20min)

 

Session [3D]@ 16:00-17:15@ Chair : E. Wang (Huazhong Normal Univ.)

* Kazuyuki Kanaya (Univ. of Tsukuba) [30]

@ gLattice studies of QCD at finite temperature and finite densityh

* Jiunn-Wei Chen (National Taiwan Univ.) [20]@ gPhase Transitions and the Perfectness of Fluidsh

* Chang-Hwan Lee (Pusan National Univ.) [20]@ gCosmological Heavy Ion Collisionsh

* Enke Wang (Huazhong Normal Univ.) [5]@ gNext ATHIC in 2010h